Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On spherical inversions of polyharmonic functions


Author: Allen T. Chwang
Journal: Quart. Appl. Math. 44 (1987), 793-799
MSC: Primary 31B30
DOI: https://doi.org/10.1090/qam/872829
MathSciNet review: 872829
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general spherical inversion theorem for polyharmonic functions of order $ m$ has been obtained, and it reduces to the Kelvin transformation for $ m = 1$. For biharmonic functions $ \left( {m = 2} \right)$, the present theorem has been applied to generate an explicit solution which satisfies the prescribed homogeneous boundary conditions on the surface of a sphere.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 31B30

Retrieve articles in all journals with MSC: 31B30


Additional Information

DOI: https://doi.org/10.1090/qam/872829
Article copyright: © Copyright 1987 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website